# SDR RAIA00512040

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 18,178 hours, 16,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 3526 - RIC - EMERGENCY LIGHT ABOVE EXIT ROW INOP.  MAINTENANCE REPLACED THE BULB.
